Journal of Symbolic Logic 25 (3):274-276 (1960)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2964712
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,374
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

The Unsolvability of the Gödel Class with Identity.Warren D. Goldfarb - 1984 - Journal of Symbolic Logic 49 (4):1237-1252.
Reduktionstyp und Spektrale Darstellung Mit Dem Präfix.Michael Deutsch - 1991 - Mathematical Logic Quarterly 37 (18):273-288.

Add more citations

Similar books and articles

Analytics

Added to PP index
2013-11-03

Total views
10 ( #848,914 of 2,420,321 )

Recent downloads (6 months)
10 ( #67,801 of 2,420,321 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes